MathSciNet Relay Station
MathSciNet bibliographic data
MR2731283 (2011k:49047) 49K15 (34H05)
Bonnans, J. Frédéric; Osmolovskiĭ, N. P. Second-order analysis of optimal control problems with control and initial-final state constraints. J. Convex Anal. 17 (2010), no. 3-4, 885–913.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement